Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 152, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Aug 2, 2008, 8:53 PM EDT for Bladen County, Robeson County, North Carolina. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2008, 8:53 PM EDT (00:53 UTC)
- Expired
- Aug 2, 2008, 9:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Bladen County, NC, Robeson County, NC
The radar
The Wilmington radar (KLTX), 75 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 9:05 PM EDT | TSTM WND DMG | Tar Heel, NC | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 7:22 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1989 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KILM 030053
SVRILM
NCC017-155-030145-
/O.NEW.KILM.SV.W.0152.080803T0053Z-080803T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
853 PM EDT SAT AUG 2 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA
BLADEN COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 945 PM EDT
* AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED FROM BARKER TEN MILE TO BLADENBORO...AND WERE
MOVING EAST AT 29 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RUSKIN BY 900 PM...
ELIZABETHTOWN BY 910 PM...
LISBON BY 915 PM...
COUNCIL BY 925 PM...
CARVERS BY 930 PM...
SMITHS CROSSROADS BY 935 PM...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3475 7839 3472 7838 3466 7832 3464 7831
3463 7832 3462 7831 3457 7827 3439 7848
3454 7875 3467 7896 3485 7874 3485 7848
TIME...MOT...LOC 0052Z 268DEG 25KT 3455 7874
$$
HAWKINS1 follow-up statement
000
WWUS52 KILM 030141
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
941 PM EDT SAT AUG 2 2008
NCC017-155-030151-
/O.EXP.KILM.SV.W.0152.000000T0000Z-080803T0145Z/
BLADEN NC-ROBESON NC-
941 PM EDT SAT AUG 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROBESON AND
BLADEN COUNTIES WILL EXPIRE AT 945 PM EDT...
AT 939 PM EDT...THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
WEAKENED AND IS NO LONGER SEVERE...THUS THE WARNING WILL BE ALLOWED
TO EXPIRE.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY
MORNING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
LAT...LON 3475 7839 3472 7838 3466 7832 3464 7831
3463 7832 3462 7831 3457 7827 3439 7848
3454 7875 3467 7896 3485 7874 3485 7848
TIME...MOT...LOC 0141Z 268DEG 25KT 3456 7833
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 5:45 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 2, 5:45 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 545 PM EDT SAT AUG 2 2008 .SYNOPSIS... THE AREA WILL BE UNDER A LONGWAVE UPPER TROF THROUGHOUT THE FORECAST PERIOD. SHORTWAVE TROUGHS AND RIDGES ALOFT WILL MOVE ACROSS THE AREA FROM TIME TO TIME DURING THE UPCOMING WEEK...EACH AFFECTING THE FORECAST AREA DIFFERENTLY. THE SHORTWAVE TROUGHS WILL ENHANCE THE CONVECTION WHEREAS THE RIDGES WILL PUT A LID ON CONVECTION... RESULTING IN HIGHER MAXIMUM TEMPERATURES. THE DIFFICULTY WILL LIE IN THE TIMING OF THESE UPPER FEATURES. IN ADDITION...A COLD FRONT WILL DROP SOUTHEAST AND STALL NORTH AND WEST OF THE AREA ON SUNDAY...THEN SLOWLY DISSIPATE MONDAY WHICH WILL ALLOW THE REFORMATION OF THE PIEDMONT TROF WHICH WILL LIKELY LAST THROUGH THE UPCOMING WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 3 PM SATURDAY...HEAT ADVISORY HAS BEEN CANCELLED. FOCUS WILL BE ON THE EVOLUTION OF UPSTREAM CONVECTION. SURFACE ANALYSIS SHOWS CAPES ON THE ORDER OF 3-4K J/KG AND WITH OUTFLOW BOUNDARIES DEVELOPING AS WELL AS THE 500MB TROUGH SWINGING THROUGH...TRIGGERS ARE AVAILABLE. AT THIS POINT...LOOKS LIKE THE NAM/WRF IS THE WINNER IN HANDLING THE CONVECTION. FOR THE OVERNIGHT HOURS...WILL FOLLOW ITS PROGRESSION. THIS MEANS SOUTHERN AREAS COULD STILL BE UNDER THE GUN FROM 0600 UTC THROUGH ABOUT 0900 UTC. FOG COULD BE AN ISSUE EARLY SUNDAY DEPENDING ON THE COVERAGE OF RAINFALL...HOWEVER WILL HAVE TO MONITOR DEBRIS CLOUDS. WINDS SHOULD REMAIN UP JUST ENOUGH TO PRECLUDE A SERIOUS FOG EVENT. OVERNIGHT LOW TEMPERATURES WILL ONCE AGAIN RANGE FROM THE LOWER TO MIDDLE 70S. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... AS OF 3 PM...LONGWAVE UPPER TROF TO PERSIST THROUGH THE SHORT TERM. LEFTOVER CONVECTION EARLY SUNDAY MORNING ALONG THE IMMEDIATE COAST TO GIVE WAY TO A DECENT DAY. SUBSIDENCE ALOFT TO PREVAIL AND WILL DOMINATE MUCH OF SUNDAY KEEPING MOST CONVECTION AT BAY. HAVE INCLUDED A VERY LOW POP FOR AN ISOLATED AFTN SEA BREEZE TSTM. VARIOUS MODEL MOS GUIDANCE CONTINUE THE TREND WITH 90-95 FOR SUNDAY MAXES...AND SEE NO REASON TO GO AGAINST. SUNDAY NIGHT WILL BE A QUIET ONE WITH SKIES QUICKLY CLEARING AFTER SUNSET. SFC BASED INVERSION TO DEVELOP 1-2 HRS AFTER SUNSET AND ITS LOOKING LIKE A DECENT RAD COOLING NITE SHAPING UP. WILL AIM FOR THE LOWER END OF MIN TEMP GUIDANCE...POSSIBLY A DEGREE OR 3 EVEN LOWER. MONDAY INTO MONDAY NIGHT...SEA BREEZE CONVECTION WILL BE MORE PREVALENT THAN SUNDAY DUE TO SUBSIDENCE ALOFT NOT AS PROMINENT AS 24 HRS PRIOR. FOR MONDAY NIGHT...AN UPPER S/W TROF TO APPROACH FROM THE NW AND LIKELY ENHANCE CONVECTION OVERNIGHT. FOR NOW HAVE INDICATED 30 POPS TRAVERSING THE ILM CWA FROM NW TO SE FROM MIDNIGHT TUE THROUGH SUNRISE TUE. WITH DEBRIS CLOUDINESS BLANKETING A GOOD PORTION OF THE AREA...MIN TEMPS SHOULD BE ON THE HIER SIDE OF GUIDANCE. && .LONG TERM /TUESDAY THROUGH SATURDAY/... AS OF 3 PM...RIDGE OF HIGH PRESSURE CONTINUES OVER THE AREA WITH WELL DEVELOPED PIEDMONT TROUGH. TUESDAY AND WEDNESDAY STILL CONTINUE TO LOOK LIKE THE WARMEST DAYS WITH TEMPERATURES IN THE UPPER 90S INLAND TO THE MID 90S AT THE COAST. PROBABILITY OF A HEAT ADVISORY ARE INCREASING FOR TUESDAY AND THE BEST CHANCE FOR A HEAT ADVISORY APPEARS TO BE FOR WEDNESDAY. RIDGE WEAKENS A BIT BY THURSDAY WITH SLOW MOVING FRONT MOVING INTO NORTH CAROLINA BY THURSDAY AND THIS BOUNDARY IS EXPECTED TO STALL IN THE REGION AND AND THIS INCREASE THE CHANCES FOR CONVECTION TO 30 OR 40 PERCENT WITH CLIMATIC FAVORED TIMES OF AFTERNOON AND EVENING. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... WILL BE BRIEF...CONVECTION MOVING FROM THE NORTHWEST SHOULD GIVE FLO AND LBT AN HOUR OR TWO OF THUNDERSTORMS THE FIRST PORTION OF THE TAF ISSUANCE. CONVECTION WILL WEAKEN AS IT NEARS THE COAST...WITH ONLY SHOWERS IN STORE FOR COASTAL TERMINALS. WINDS WILL BE VARIABLE AND GUSTY IN THE CONVECTION. BEHIND THE STORMS...ISOLATED LIGHT SHOWERS WITH MAINLY VFR CONDITIONS. COULD SEE SOME LIGHT FOG TOWARDS MORNING WITH THE LOW LEVEL MOISTURE. OUTLOOK THROUGH THURSDAY...EXPECT ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY...MAINLY IN THE AFTERNOON AND EVENING...THROUGH THURSDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 3 PM SATURDAY...TIGHTENING PRESSURE GRADIENT AHEAD OF PIEDMONT TROUGH AND APPROACHING SHORTWAVE WILL PRODUCE WINDS IN 15-20 KNOT RANGE ACROSS ALL WATERS. WINDS ARE EXPECTED TO PEAK JUST BELOW SMALL CRAFT SHOULD EXERCISE CAUTION CRITERIA. TEMPTED TO INCREASE SEAS WITH THE INCREASE IN WINDS BUT THE LONGEVITY SHOULD NOT BE THERE. WILL STICK WITH THE 2-4 FEET RANGES....WITH SOME 5 FOOTERS OUT NEAR FRYING PAN SHOALS. MARINERS SHOULD NOTE WITH THE EXPECTED THUNDERSTORM ACTIVITY...A NUMBER OF MARINE WEATHER STATEMENTS OR EVEN SPECIAL MARINE WARNINGS COULD BE ISSUED OVERNIGHT. SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... AS OF 3 PM...SW FLOW TO RULE THE SHORT TERM. STALLED SFC FRONTAL BOUNDARY ACROSS THE INLAND CAROLINAS ON SUNDAY TO DISSIPATE BY MONDAY...ALLOWING FOR THE REDEVELOPMENT OF THE PIEDMONT TROF. THIS WILL COMBINE WITH THE FLOW AROUND THE WESTERN ATLANTIC HIGH...RESULTING IN THE CONTINUED SW FLOW 10-15 KT. MODELS INDICATE A LOW LEVEL JET TO DEVELOP AND AFFECT THE WATERS BOTH SUNDAY NIGHT AND MONDAY NIGHT...AND IS BEST SEEN AT THE 975MB LEVEL. SPEEDS COULD REACH 15 TO POSSIBLY 20 KT...ESPECIALLY AT THE 20 NM MARK AND BEYOND. SEAS WILL PRIMARILY BE A FUNCTION OF WIND DRIVEN SOUTHWESTERLY WAVES WITH PERIODS 5 TO 7 SECONDS. CONVECTION ALONG THE SEA BREEZE AND LATE MONDAY NIGHT COULD AFFECT THE AREA WATERS. LONG TERM /TUESDAY THROUGH THURSDAY/... AS OF 3 PM SATURDAY...SOUTHWEST WINDS ARE EXPECTED TO CONTINUE OVER THE WATERS THROUGH THE EXTENDED PERIOD. AN INCREASE IN WINDS SPEEDS IS PROGGED WITH THE APPROACHING FRONTAL BOUNDARY AND SEAS ARE EXPECTED TO INCREASE FROM 2 TO 3 FEET TO 4 FEET ON THURSDAY. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...STEPHEN/RJD SHORT TERM...DUG LONG TERM...REID AVIATION...43
Hazardous weather outlook, Aug 2, 7:29 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 729 PM EDT SAT AUG 2 2008 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-032330- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- 729 PM EDT SAT AUG 2 2008 ...SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE AREA INTO THE EARLY MORNING HOURS. SOME OF THESE THUNDERSTORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING THUNDERSTORM WIND GUSTS. THESE THUNDERSTORMS WILL CONTAIN TORRENTIAL DOWNPOURS AND FREQUENT DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-032330- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 729 PM EDT SAT AUG 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS MAY REACH THE AREA AFTER MIDNIGHT. THESE THUNDERSTORMS MAY PRODUCE WINDS IN EXCESS OF 35 KNOTS. EXCESSIVE AMOUNTS OF LIGHTNING ARE POSSIBLE...AND VISIBILITIES COULD BE RESTRICTED BELOW ONE MILE AT TIMES. MARINERS SHOULD ENSURE A WEATHER RADIO IS ONBOARD AND IN GOOD WORKING ORDER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJD
In the hours before
Special weather statement, Aug 2, 8:04 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 804 PM EDT SAT AUG 2 2008 NCZ087-096-099-030115- ROBESON-BLADEN-COLUMBUS- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...WHITEVILLE 804 PM EDT SAT AUG 2 2008 ...SEVERE THUNDERSTORM WATCH IN EFFECT TO 1 AM... AT 805 PM...RADAR INDICATED A CLUSTER OF OF THUNDERSTORMS FROM NEAR FAIRMONT...EAST TO BLADENBORO. THESE STORMS WILL DRIFT EAST NORTHEAST AND WILL BE NEAR ELIZABETHTOWN BY 845 PM. THE STORMS WILL HAVE VERY HEAVY RAIN...FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS. THIS IS A POTENTIALLY DANGEROUS SITUATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST STATEMENTS FROM THE NATIONAL WEATHER SERVICE. 43
Local storm report, Aug 2, 8:06 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
806 PM EDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 4 NW BENNETTSVILLE 34.67N 79.74W
08/02/2008 E0.88 INCH MARLBORO SC LAW ENFORCEMENT
NICKEL SIZE HAIL FELL ON HWY 9W.
&&
LOEWENTHLocal storm report, Aug 2, 8:24 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
824 PM EDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG DILLON 34.42N 79.37W
08/02/2008 DILLON SC EMERGENCY MNGR
TREES REPORTED DOWN ACROSS THE COUNTY.
&&
LOEWENTHLocal storm report, Aug 2, 8:28 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
828 PM EDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 3 N HARTSVILLE 34.41N 80.08W
08/02/2008 E0.88 INCH DARLINGTON SC EMERGENCY MNGR
HAIL COVERING THE GROUND. HAIL ONGOING FOR LAST FIVE
MINUTES.
&&
DIGIORGILocal storm report, Aug 2, 8:33 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
833 PM EDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL HARTSVILLE 34.37N 80.08W
08/02/2008 E0.75 INCH DARLINGTON SC PUBLIC
PENNY SIZE HAIL WAS REPORTED.
&&
LOEWENTHLocal storm report, Aug 2, 8:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
844 PM EDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG FAIR BLUFF 34.31N 79.03W
08/02/2008 COLUMBUS NC EMERGENCY MNGR
TREES REPORTED DOWN IN FAIR BLUFF AND EVERGREEN.
&&
LOEWENTHThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:25 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Robeson | 65 min |
| Aug 2, 9:03 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus | 57 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.